# SDR UIEA2016051600285

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 65B069765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SUPPORT BRACKET, FWD LOWER FUSELAGE, WING TO BODY FAIRING SUPPORT STRUCTURE, STATION 984, LBL 3.  REPLACED DAMAGE PART WITH NEW PART IAW SRM 51-40-02-0G-0 REV 96.  JOB COMPLETED & CONDITION CHECKED NORMAL.
